| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 27th feb 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1927bcf-45, 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1927bcf-45.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection noted that the anchor of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, was broken/damaged.-functional testing was not performed due to the damage to the device.Per dfu-0087- g.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.The most likely cause can be attributed to user error with the device due to misaligned insertion and/or excessive force applied during prying/leveraging the device during use.